EconPapers    
Economics at your fingertips  
 

A generalization of the Samuelson reciprocity relation, the Stolper-Samuelson theorem and the Rybczynski theorem under variable returns to scale

Tadashi Inoue

Journal of International Economics, 1981, vol. 11, issue 1, 79-98

Date: 1981
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(81)90045-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:11:y:1981:i:1:p:79-98

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:11:y:1981:i:1:p:79-98